# SDR YENA2023072500864

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 33,981 hours, 22,354 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN SHEAR CLIP LOCATED IN FR 88 BETWEEN STRG 25R/27R AT CFIII INTERNAL STRUCTURE; (RESOLVED ON W/O: 1214269 TASKCARD: NR-00017 ) CORROSION IN SHEAR CLIP LOCATED IN FR 88 BETWEEN STRG 25R/27R AT CFIII INTERNAL STRUCTURE WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB SRM 51-12-01, SRM 51-10-03, SRM 51-75-16 AND WAS REPLACED PER EMB 190 SRM 51-43-03 AND SRM 51-41-02. ALL WORK ACCOMPLISHED ON TOMX WO# 2222, N/R #00074. ACCOMPLISHED BY TOMX TECH # 334519. RII BY TOMX QC# 69707.
